# SDR CALA2019092801651

- Difficulty date: September 26, 2019
- Submitted: September 28, 2019
- Operation: Air carrier
- Aircraft: N67845
- Make and model: Boeing 737924ER
- Aircraft serial: 42185
- Aircraft time: 16,774 hours, 6,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROX LIGHTS INOP AT SEATS 9,14, 22, AND 27ABC. RELAMPED REF 33-51-11 OPS CHECKED OK. ACCOMPLISHED INSPECTION OF SEAT MOUNTED FLOOR PROX LIGHTS AT SEATS 9,14, 22 AND 27ABC.
